Facebook Pixel
EmpowHER Guest

Brown discharge

By Anonymous February 19, 2016 - 5:43pm
Rate This

I am usually very consistent with my pills and I had pretty decent breakthrough bleeding. My period stopped and then 3-4 days later decided to come back and is a brown discharge. Keep in mind I was a few hours late taking my pill on Wednesday. I was fingered by my husband and he possibly could have had some semen on his hands, not sure because he washed his hands. Could this be implantation bleeding? Am I pregnant? I take Lo Loestrin Fe 10mg.

Add a Comment2 Comments


Hello and welcome to EmpowHer,
Taking a pill late can sometimes cause irregular spotting between periods. If you bleeding remains light and does not occur every month, there is usually nothing to worry about. However, if you spot between periods every month, and/or the bleeding is heavy, you need to see a gynecologist and get a pap smear right away. You may also need to switch to another pill with a different dosage of hormones.
Planned Parenthood offers speedy, and quality service of you can't see your doctor quickly.
Lastly, fingering cannot cause pregnancy, even if there was sperm on his hands, it would not be in any condition to make you pregnant. Plus, there was no sperm on his hands anyway because he washed them.
Below I have pasted a link to a HER article which talks more about spotting between periods while on the pill:

February 20, 2016 - 10:57am
EmpowHER Guest
Anonymous (reply to fchacon)

I talked to you a while back about being fingered by my husband. I did have a slight period but it did not last but 1 day. Here lately (it has been over a month since this happened), I have been experiencing weight gain but I have also started running and lifting weights. I do not look any bigger and do not feel any different but is there a possibility I could get pregnant if he had a little semen on his hands?

March 21, 2016 - 3:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!